Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 82, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 29, 2017, 2:36 AM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 2:36 AM CDT (07:36 UTC)
- Expired
- Mar 29, 2017, 3:00 AM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 2:55 AM CDT | TSTM WND DMG | Noble, OK | TREE LIMBS UP TO ONE FOOT DIAMETER SNAPPED BY STRONG WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 10:21 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.6 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.7
The text
As transmitted.
849
WUUS54 KOUN 290736
SVROUN
OKC027-087-290800-
/O.NEW.KOUN.SV.W.0082.170329T0736Z-170329T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
236 AM CDT WED MAR 29 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Cleveland County in central Oklahoma...
West central McClain County in central Oklahoma...
* Until 300 AM CDT
* At 236 AM CDT, a severe thunderstorm was located over Washington,
moving northeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Purcell, Noble,
Slaughterville, Goldsby, Washington, Stanley Draper Lake, Lake
Thunderbird and Little Axe.
This includes Interstate 35 between mile markers 95 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3498 9743 3503 9757 3538 9742 3528 9716
TIME...MOT...LOC 0736Z 212DEG 34KT 3507 9748
HAIL...<.75IN
WIND...70MPH
$$
111 follow-up statement
066
WWUS54 KOUN 290757
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
257 AM CDT WED MAR 29 2017
OKC027-087-290807-
/O.EXP.KOUN.SV.W.0082.000000T0000Z-170329T0800Z/
Cleveland OK-McClain OK-
257 AM CDT WED MAR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEVELAND AND
WEST CENTRAL MCCLAIN COUNTIES WILL EXPIRE AT 300 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
LAT...LON 3498 9743 3503 9757 3538 9742 3528 9716
TIME...MOT...LOC 0757Z 212DEG 34KT 3523 9736
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 12:48 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Mar 29, 12:48 AM CDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Norman OK 1248 AM CDT Wed Mar 29 2017 .DISCUSSION... SEE AVIATION && .AVIATION... The large synoptic storm system will continue to move across the southern plains. Expecting widespread RA with occasional TSRA to continue across our terminals for the rest of the night, with low ceilings and visibilities maintaining MVFR to just below IFR conditions. The cold front had already pushed across our terminals, maintaining northerly sfc winds. As the upper low moves off to the east, expecting some additional wrap around rain possible during the afternoon hours, with the entire system out of our area by 00z. && .PREV DISCUSSION... /issued 700 PM CDT Tue Mar 28 2017/ DISCUSSION... The severe thunderstorm potential with possible tornadoes is ramping up especially south of a developing surface boundary from near Sayre to a Stillwater line. Heavy rainfall and flash flooding potential is increasing as well across much of Oklahoma and north Texas. The main line storms of interest from south of Hollis, Oklahoma to near Knox City, Texas will continue to move northeast in the next several hours. As low level shear increases (0-1 km shear 30-40 kt), the line will contain mesovortices that may produce tornadoes, mainly quick and brief spinnups. Pockets of damaging winds up to 80 mph may occur with this line as well. Heavy rainfall rates of 1-3 inches per hour are likely with this line as it moves northeast, which may cause flash flooding. The Wichita Falls and Lawton areas will be affected in the 8-10 pm time frame. This line will likely continue northeast, but may weaken slightly, by time it reaches the I-35 corridor from Oklahoma City south to Ardmore in the 10 pm to midnight time frame, though still believe there will be some damaging wind, tornado, heavy rainfall, and flash flooding risk. Will also closely monitor for the development of isolated supercells east and ahead of this line in parts of western north Texas and central and southern Oklahoma in the next few hours. If they form, which is possible due to strong forcing and cooling mid level temperatures to weaken a cap, very large hail and tornadoes would be possible. Not sure this will occur. The showers and thunderstorms forming from north of Lawton north to Ponca City appear to be elevated and rather unorganized. This activity has a much lower chance to be severe in the next few hours as instability is weaker across northern Oklahoma compared to locations farther south. MBS AVIATION... Forecast confidence in the TAFs remains low. TSRA will affect most, if not, all sites in the next several hours, bringing variable gusty winds, brief IFR or lower conditions, and perhaps some hail. Confidence in hail occurrence remains too low to mention at any given site. Think most TSRA will end by 10 UTC, though some -SHRA may linger in some locations. Widespread IFR or lower conditions with BR may occur 06-18 UTC. Only mentioned these conditions mainly north of KLTS-KOKC where confidence of occurrence is higher compared to locations south. IFR conditions will likely linger after 18 UTC near KWWR and KGAG while other locations should improve to MVFR or VFR. MBS PREV DISCUSSION... /issued 201 PM CDT Tue Mar 28 2017/ DISCUSSION... Will keep this relatively short as things will start getting busy this afternoon. Expect marginal severe weather with the storms over northwestern Oklahoma this afternoon, but the main show is beginning to develop in west Texas and will move toward our southwestern zones. Much higher surface dewpoints are moving west-northwest through the Dallas-Fort Worth metroplex and toward our southwestern zones allow surface moisture to increase ahead of the arrival of the storms. Severe storms will be likely with storms tonight. Although with time this evening, the convection is expected to evolve toward a linear or QLCS configuration, airmass would definitely support some supercells this afternoon and early evening. Strong forcing associated with the approaching upper wave will create widespread storms tonight, so continue with categorical POPs and the chance of locally heavy rainfall. Precipitation chances continue tomorrow as the upper low slowly moves over the area. Expect cooler air and a break in storm chances Thursday/Friday before the next in a series of upper lows approaches. OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 47 59 42 71 / 30 20 10 0 Hobart OK 45 63 42 74 / 20 10 0 0 Wichita Falls TX 48 67 45 80 / 20 10 0 0 Gage OK 40 62 39 69 / 40 10 0 10 Ponca City OK 47 57 41 65 / 40 20 10 10 Durant OK 51 64 46 76 / 30 20 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 11/30/68
Hazardous weather outlook, Mar 29, 1:40 AM CDT, 56 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 140 AM CDT Wed Mar 29 2017 OKZ004>048-050>052-TXZ083>090-300115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 140 AM CDT Wed Mar 29 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Overnight... .Thunderstorms... There is an Slight Risk across south-central and southeast Oklahoma. Location... The Slight Risk covers locations near and southeast of Waurika to Lindsey to Purcell and Prague. Timing... Severe storms are most likely through 5 AM. Impacts... Hail up to the size of half dollars and damaging wind gusts around 70 mph will be the main hazards. Brief tornadoes will also be possible in the Slight Risk area. Discussion... A line of storms will continue to push east and northeast across southern Oklahoma overnight. Bowing structures will pose primarily a damaging wind threat through 5 AM as they move east and northeast primarily across the Slight Risk area. .Heavy rain... Heavy rainfall will be likely across much of the area. The most likely area for the heaviest rainfall will be across western north Texas and areas near and south of I-44 in Oklahoma. Localized flash flooding will be possible. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations through the overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a Marginal Risk of severe thunderstorms Wednesday, mainly during the afternoon hours. Thunderstorm chances will then continue each day through Monday. Severe thunderstorm chances will return Saturday. .Heavy rainfall... Heavy rainfall will be possible Wednesday across southeast Oklahoma. Flooding will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 29, 12:35 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1235 AM CDT WED MAR 29 2017
OKZ026-290600-
Lincoln OK-
1235 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Lincoln County Until
100 AM CDT...
AT 1232 AM CDT, a strong thunderstorm was located near Meeker, moving
northeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Chandler, Davenport and Sparks.
LAT...LON 3550 9684 3559 9694 3577 9682 3572 9670
3565 9662 3559 9662
TIME...MOT...LOC 0532Z 219DEG 12KT 3555 9687
MAHALESpecial weather statement, Mar 29, 1:00 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
100 AM CDT WED MAR 29 2017
OKZ027-038-039-044-045-TXZ090-290630-
Grady OK-Cotton OK-Stephens OK-Comanche OK-Jefferson OK-Clay TX-
100 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...northeastern
Cotton...Stephens...southeastern Comanche...Jefferson and eastern
Clay Counties Until 130 AM CDT...
AT 1259 AM CDT, strong thunderstorms were along a line extending from
5 miles northeast of Geronimo to near Waurika Lake to 5 miles
southwest of Bellevue, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Lawton, Duncan, Marlow, Henrietta, Walters, Waurika, Comanche,
Geronimo, Rush Springs, Bray, Temple, Ryan, Sterling, Terral,
Bellevue, Hastings, Addington, Sugden, Newport and Corum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3419 9818 3457 9853 3487 9804 3453 9772
3395 9771 3385 9787 3389 9798 3347 9798
3347 9817
TIME...MOT...LOC 0559Z 228DEG 33KT 3454 9831 3426 9810 3358 9809
11Local storm report, Mar 29, 1:09 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
109 AM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM FLASH FLOOD LAWTON 34.60N 98.42W
03/29/2017 COMANCHE OK LAW ENFORCEMENT
FLASH FLOODING ONGOING WITH FLOWING WATER MAKING NUMEROUS
CITY STREETS IMPASSABLE.
&&
TLINDLEYSpecial weather statement, Mar 29, 1:27 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
127 AM CDT WED MAR 29 2017
OKZ027-039-040-045-046-050-290700-
Love OK-Grady OK-Stephens OK-Carter OK-Garvin OK-Jefferson OK-
127 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southern
Grady...Stephens...western Carter...southwestern Garvin and eastern
Jefferson Counties Until 200 AM CDT...
AT 127 AM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Duncan to 8 miles northwest of Loco to 4 miles
northwest of Grady, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Duncan, Marlow, Healdton, Comanche, Rush Springs, Bray, Ringling,
Velma, Foster, Tatums, Loco, Ratliff City, Grady, Oscar, Central
High, Empire City, Cornish, Acme, Fox and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3390 9759 3392 9760 3395 9759 3398 9764
3399 9767 3398 9770 3394 9773 3394 9776
3392 9776 3393 9777 3429 9789 3451 9812
3485 9806 3477 9744 3392 9749 3390 9755
TIME...MOT...LOC 0627Z 217DEG 36KT 3453 9803 3438 9781 3406 9772
11Special weather statement, Mar 29, 1:56 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
156 AM CDT WED MAR 29 2017
OKZ027-039>041-046-050-290730-
Love OK-Grady OK-Stephens OK-Carter OK-Garvin OK-Murray OK-
156 AM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southeastern
Grady...northeastern Stephens...Carter...Garvin and western Murray
Counties Until 230 AM CDT...
AT 152 AM CDT, strong thunderstorms were along a line extending from
3 miles northwest of Bray to 3 miles northwest of Ratliff City to 7
miles east of Grady, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts 40 to 50 MPH...
Locations impacted include...
Ardmore, Pauls Valley, Lone Grove, Lindsay, Healdton, Wynnewood,
Wilson, Maysville, Bray, Springer, Elmore City, Paoli, Katie, Foster,
Tatums, Ratliff City, Leon, Graham, Burneyville and Milo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3384 9746 3389 9745 3391 9747 3390 9755
3399 9754 3400 9756 3444 9757 3468 9797
3485 9785 3485 9717 3386 9715 3385 9717
3392 9721 3390 9725 3386 9726 3389 9731
3385 9733 3388 9733 3382 9737 3382 9743
TIME...MOT...LOC 0652Z 223DEG 35KT 3468 9786 3449 9755 3404 9754
11Special weather statement, Mar 29, 2:13 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 213 AM CDT WED MAR 29 2017 OKZ027>029-040-290745- Grady OK-Garvin OK-Cleveland OK-McClain OK- 213 AM CDT WED MAR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR east central Grady...northwestern Garvin...central Cleveland and McClain Counties Until 245 AM CDT... AT 210 AM CDT, a strong thunderstorm was located near Bradley, moving northeast at 45 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Southwestern Norman, Newcastle, Blanchard, Purcell, Noble, Slaughterville, Lindsay, Goldsby, Dibble, Washington, Cole, Alex, Bradley, Criner, Payne and Erin Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3477 9758 3485 9780 3529 9760 3516 9725 TIME...MOT...LOC 0710Z 210DEG 37KT 3489 9765 11
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:17 PM CDT | Areal Flood Advisory | OUN | Jackson, Tillman | 3 hr |
| Mar 28, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Tillman and 1 more | 39 min |
| Mar 28, 7:34 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 28, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 51 min |
| Mar 28, 7:44 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kiowa, Washita | 4 hr |
| Mar 28, 8:13 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Washita | 32 min |
| Mar 28, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Grady and 3 more | 41 min |
| Mar 28, 8:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 2 hr |
| Mar 28, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 47 min |
| Mar 28, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 3 more | 47 min |
| Mar 28, 9:13 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton | 3 hr |
| Mar 28, 9:22 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady, Kingfisher | 113 min |
| Mar 28, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 49 min |
| Mar 28, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| Mar 28, 9:38 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 52 min |
| Mar 28, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Noble, Oklahoma, Payne | 49 min |
| Mar 28, 9:45 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma | 2 hr |
| Mar 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 51 min |
| Mar 28, 10:07 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 113 min |
| Mar 28, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| Mar 28, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 46 min |
| Mar 28, 10:15 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, McClain | 2 hr |
| Mar 28, 10:29 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 28, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 31 min |
| Mar 28, 10:54 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Oklahoma, Payne | 51 min |
| Mar 28, 11:00 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| Mar 28, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 48 min |
| Mar 28, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 47 min |
| Mar 28, 11:44 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne | 3 hr |
| Mar 28, 11:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain | 31 min |
| Mar 29, 12:00 AM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 12:00 AM CDT | Special Weather Statement | OUN | Tillman | 30 min |
| Mar 29, 12:18 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady, Stephens | 117 min |
| Mar 29, 12:35 AM CDT | Special Weather Statement | OUN | Lincoln | 25 min |
| Mar 29, 12:38 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman | 112 min |
| Mar 29, 1:00 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 30 min |
| Mar 29, 1:27 AM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| Mar 29, 1:56 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love | 34 min |
| Mar 29, 2:07 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Stephens and 1 more | 6 hr |
| Mar 29, 2:13 AM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Mar 29, 2:57 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Mar 29, 3:08 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 52 min |
| Mar 29, 3:27 AM CDT | Areal Flood Warning | OUN | Lincoln, Payne | 3 hr |
| Mar 29, 3:46 AM CDT | Special Weather Statement | OUN | Bryan, Johnston | 44 min |
| Mar 29, 3:56 AM CDT | Areal Flood Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 6 hr |
| Mar 29, 4:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 51 min |
| Mar 29, 9:29 AM CDT | River Flood Warning | OUN | Cotton | 3 days |
| Mar 29, 9:55 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Mar 29, 10:03 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 6 hr |
| Mar 29, 2:41 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.